# SDR AALA20120510003

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 100,297 hours, 16,424 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE ON NUMBER 9 SPOILER.  ACCOMPLISHED BONDED REPAIR PER SRM 57-70-04.
